# SDR CA150825006

- Difficulty date: August 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,360 hours
- Engine: Pwc PW150A
- System (JASC): 3400 · Navigation System
- Part: Processor
- Part number: C12432AB09
- Condition: Failed
- Part time: 4,076 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) IOP 2 FAIL INDICATED IN CLIMB. AIRCRAFT RETURNED TO THE POINT OF DEPARTURE. MAINTENANCE CARRIED OUT IOP 2 SYSTEM TEST AND NO FAULTS FOUND. SYSTEM TESTED SERVICEABLE. IOP 1 AND 2 SWAPPED FOR TROUBLESHOOTING AND TESTED SERVICEABLE. 5 FLIGHT HOURS LATER (4 CYCLES) IOP 1 FAIL MESSAGE APPEARED ON LANDING. IOP 1 WAS REPLACED BY MAINTENANCE.
